# SDR FDEA200902200614

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557204538
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LOWER AFT CORNER IS GOUGED BS 990 S26R.  ROUTED OUT DAMAGED EDGE IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER & 2 FILLERS IAW SRM 52-00-03 FIG 4 & 52-30-1 FIG 8.  HFEC INSPECTION PERFORMED IAW NDTM PT6 & 51-00-00 FIG 11.  NO CRACKS NOTED.  OVERSIZED CRITICAL FASTENER ROW TO COMPLETE ZERO -TIMING IAW SRM 51-10-1.  TREATED & PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
